# SDR 05FDEA00989

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 14,328 hours, 7,553 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350B53005313
- Part serial: 155
- Condition: Malfunctioned
- Location: Flt Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF,  AFTER TOGA,  ENGINES STABLE AT APPROX 98 PERCENT N1 PASSING 60 KTS:  ECAM SINGLE CHIMED WITH  "ENGINE 1 SHUTDOWN PROCEDURE".  RTO COMPLIED WITH.  ALL ENGINE ANALOG INDICATIONS WERE NORMAL.  REMOVED AND REPLACED NR 1 FWC PER 31-53-34-4.  OPS NORMAL.  NR 2 FWC  PREVIOUSLY CHANGED WRI NR 31-50/8031.  PERFORMED AFS/LAND TEST PER 22-00-00-5 AND 22-40-00-5.  OPS NORMAL.  PERFORMED FWC INPUTS TEST PER 31-51-00-5.  OPS NORMAL.  PERFORMED ADJ/TEST SYSTEM MONITOR PER 22-40-00-5.  OPS NORMAL.  A/C REMAINS CAT IIIB AND  RVSM CERTIFIED.
